# SDR MALA020326

- Difficulty date: May 12, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 7253720210
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, SEAT TRACK LBL 18.3 FWD CLIP HAS CORROSION.  MAINTENANCE INSTALLED NEW CLIP PN 7253720-210 ON LH FWD SECTION OF SEAT TRACK IAW SAAB SRM 51.
